MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LITHOTOMY PACK

Medline Industries, LP MEDLINE; LITHOTOMY PACK
Catalog Number DYNJ68125C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "all 3 packs had what looked like betadine exploded in them, but the betadine is only on the draping and not in the basins that is comes in.".
 
Additional Manufacturer Narrative
The customer reported all 3 packs had what looked like betadine exploded in them, and that the betadine was only on the draping and not in the basins that it comes in.Photos were received and reviewed, finished good production records were reviewed, the finished good pack build was reviewed, trending was reviewed, and a stock check was performed with no affected stock found.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LITHOTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
melinda marquez
three lakes drive
northfield, IL 60093--275
MDR Report Key50306794
Report Number1417592-2026-18791
Device Sequence Number21393969
Product Code OKV
UDI-Device Identifier40195327390397
UDI-Public40195327390397
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ68125C
Device Lot Number24FBM848
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2024
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown